A 39-year-old member asked:
I have used 7 10mg/300mg of acetaminophen-codeine phosphate. is it dangerous?
1 doctor answer • 1 doctor weighed in
Pain Management 36 years experience
Not recommended: due to the potential side effects: troubled breathing, convulsions and sometimes vomiting of blood. You should check with your doctor immediately if any of these side effects occur. Maximum 24 Hour Dose: Codeine 360 mg/Acetaminophen 4000 mg.
3.8k viewsAnswered >2 years ago
Last updated Aug 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.